MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF12, 5X100 KII FIOS ZTHR DP 10/BX; GCJ

APPLIED MEDICAL RESOURCES CTF12, 5X100 KII FIOS ZTHR DP 10/BX; GCJ
Model Number CTF12
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.Upon inspection, engineering confirmed the complainant's experience of a bent cannula and obturator.No fractures or cracks were observed on the cannula and the obturator was fragmented near the site of the bend.Based on the condition of the returned unit, it is likely that the reported event was caused by material degradation during the molding process, which could cause the part to be more susceptible to breaking during insertion.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.Based on the description of the event during initial intake of the complaint, the event was deemed non-reportable as it was unlikely to cause or contribute to death or serious injury.After evaluation by engineering, the event is now deemed reportable due to the fragmented obturator.This report represents the initial and final report.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy.Event description: surgeon using ctf12 in lap chole.At start of procedure during trocar insertion, the trocar bent.The trocar did not penetrate through the peritoneum.Trocars were replaced with another pack of ctf12 and case completed.Patient status: did a patient injury or illness occur associated with the complaint event? no.

Brand Name
CTF12, 5X100 KII FIOS ZTHR DP 10/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6793142
Report Number2027111-2017-01947
Device Sequence Number19296046
Product Code GCJ
UDI-Device Identifier00607915125707
UDI-Public(01)00607915125707(17)200202(30)01(10)1288633
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2020
Device Model NumberCTF12
Device Catalogue Number101062401
Device Lot Number1288633
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2017
Initial Report FDA Received Date08/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1